Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 23, NWS Pueblo, CO

May 25, 2019Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2019, 3:52 PM MDT for Baca County, Colorado. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 3:52 PM MDT (21:52 UTC)
Expired
May 25, 2019, 4:30 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 196 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:20 PM MDTHAIL 1.759 N Campo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

427 
WUUS55 KPUB 252152
SVRPUB
COC009-252230-
/O.NEW.KPUB.SV.W.0023.190525T2152Z-190525T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
352 PM MDT Sat May 25 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Baca County in southeastern Colorado...

* Until 430 PM MDT.

* At 352 PM MDT, a severe thunderstorm was located 9 miles southwest
  of Campo, or 22 miles northwest of Boise City, moving north at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Springfield, Vilas and Campo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3700 10283 3746 10269 3740 10236 3699 10258
TIME...MOT...LOC 2152Z 199DEG 38KT 3702 10270 

HAIL...1.00IN
WIND...60MPH
 
$$

Heavener
3 follow-up statements
026 
WWUS55 KPUB 252203
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
403 PM MDT Sat May 25 2019

COC009-252230-
/O.CON.KPUB.SV.W.0023.000000T0000Z-190525T2230Z/
Baca CO-
403 PM MDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...

At 403 PM MDT, a severe thunderstorm was located near Campo, or 18
miles south of Springfield, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield, Vilas and Campo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3746 10269 3740 10236 3707 10254 3709 10280
TIME...MOT...LOC 2203Z 199DEG 38KT 3714 10265 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
892 
WWUS55 KPUB 252217
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
417 PM MDT Sat May 25 2019

COC009-252230-
/O.CON.KPUB.SV.W.0023.000000T0000Z-190525T2230Z/
Baca CO-
417 PM MDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...

At 417 PM MDT, a severe thunderstorm was located 7 miles south of
Springfield, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield and Vilas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3746 10269 3740 10236 3713 10251 3719 10277
TIME...MOT...LOC 2217Z 197DEG 39KT 3729 10260 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
017 
WWUS55 KPUB 252224
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT Sat May 25 2019

COC009-252234-
/O.EXP.KPUB.SV.W.0023.000000T0000Z-190525T2230Z/
Baca CO-
424 PM MDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BACA COUNTY WILL
EXPIRE AT 430 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3746 10269 3740 10236 3713 10251 3719 10277
TIME...MOT...LOC 2224Z 199DEG 38KT 3735 10258 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:16 PM MDT, 36 minutes earlier.

Area forecast discussion, May 25, 3:16 PM MDT, 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
316 PM MDT Sat May 25 2019

.SHORT TERM...(This evening through Sunday)
Issued at 316 PM MDT Sat May 25 2019

...Severe Weather expected across the eastern plains this
afternoon and again Sunday afternoon...

A severe thunderstorm watch is in effect until 9 PM for the far
southeast plains of Baca, Bent, and Prowers Counties. We've
already issued a few warnings and we expect a few more storms to
initiate along a convergence zone currently analyzed on GOES-16
(and surface mesonets) to be across the middle of Baca County
westward into eastern Las Animas County. South of the boundary
dewpoints are in the mid to upper 50s, which is a bit lower than
the high res models had been indicating for this afternoon. As a
result, surface-based CAPE will also be less than originally
expected, but we still expect 1500-2000 J/kg, enough for severe-
sized hail up to golf ball in size and potentially damaging
straight line winds to 60 mph. 0-6 km wind shear is still
excellent for supercells, and new storms should fire along the
boundary and more quickly northeast across Baca, Prowers, and SE
Bent Counties through 6-7 PM or so. Conditions across the rest of
our area are too dry for precipitation the rest of today and
tonight.

After the storms move into Kansas from extreme southeast Colorado,
we should be dry all night area-wide. We've been watching the
potential for patchy fog across Crowley and Kiowa Counties in the
moist upslope flow along the east side of the Palmer Divide
eastward into Kansas. The HRRR originally had it pushed west into
the COS metro area, but has recently backed off that solution.
Have included patchy fog into eastern El Paso, northern Crowley,
and Kiowa Counties after 3 AM. Convective outflow from storms in
Kansas would enhance the moist low-level flow, increasing fog
potential along the south and east side of the Palmer Divide, but
confidence in any fog making it to the I-25 corridor is low at
this time.

Sunday looks to be a repeat of this afternoon across our area,
including the potential for severe weather, albeit a little
further west and north than this afternoon. SPC has our far
eastern zones in an enhanced risk of severe weather Sunday
afternoon. As with today's severe weather, the threat and impacts
depend mostly on how far north and west the low-level moisture can
get. For now the moisture looks to make it east of a line from
Kim to La Junta to Limon. The surface convergence zone behaves
much more like a traditional dryline Sunday afternoon, with good
southwest winds to the west along with warm/very dry air.
Dewpoints to the east of the dryline should reach the upper 50s. Convergence
along the dryline should initiate a few storms after 2 PM,
especially given the mid-80s temps at the surface that are
expected. Surface based CAPE values again support severe weather,
with 2500-3000 J/kg. 0-6 km shear also supports supercells as the
primary mode of convection, with 45-50 kts. Dryline-relative flow
and a good capping inversion at 700 mb means storms should be
fairly discrete as they move northeast off the dryline. Low-
level wind shear/SRH and a lack of a secondary boundary (other
than the dryline) means the threat of tornadoes is probably low.
The biggest impacts tomorrow will be large hail and damaging wind
gusts.

Aside from the severe threat, the mountains should see diurnal
convection Sunday afternoon into the evening with lightning and
gusty winds the main impacts. Some of the storms may survive the
trek east, but just an isolated chance across the Palmer Divide,
Raton Mesa, San Luis Valley, and the Wet Mountain Valley. High
temperatures will range from upper 70s to mid 80s across the
plains, to the low 70s in the San Luis Valley and upper Arkansas
basin, and upper 40s and 50s in the mountains.

.LONG TERM...(Sunday night through Saturday)
Issued at 316 PM MDT Sat May 25 2019

Storms that form Sunday afternoon should be moving east into
Kansas by late Sunday evening, and most areas should be dry
overnight into Monday. A potent late-season storm across
California will continue to move east throughout the day Monday,
and by midnight Tuesday the center of the storm should be across
the Utah/Colorado border. Ahead of the trough strong southwest
flow will continue over our area both aloft and at the surface,
resulting in another warm afternoon Monday, with convective
chances confined to the eastern San Juans and Sangre De Cristos.
Across the plains low-level moisture will be pushed well east into
Kansas so we do not expect any repeat of Saturday/Sunday's severe
weather.

On Tuesday the trough moves across northern Colorado and into
Nebraska by Tuesday afternoon.  Despite decent QG forcing throughout
the day, our area looks to be dry slotted, especially across the
plains. The trough does advect cooler air aloft, so despite the
dry low-levels, diurnal convection is possible across El Paso
County and across the mountains, with the primary impacts
lightning and gusty winds. Instability overall should be limited.

Late Tuesday into Wednesday as the trough moves further northeast
our area is under northwest flow. The ejecting surface low across
the central plains drags a cold front across eastern Colorado
late Tuesday, and it should clear our area early Wednesday. The
post frontal air is seasonably cool, and there is a fair amount of
cold advection at 700 mb throughout the day, resulting in below
normal highs for Wednesday. The COS metro area should struggle to
reach 60 degrees and the plains only in the mid to upper 60s. The
plains should remain dry behind the front, while once again with
good cooling aloft the mountains could see isolated showers during
the afternoon, with the best chances from the eastern San
Juans/La Garitas to the upper Arkansas Basin.

For Thursday and Friday yet another trough is positioned upstream
across the Great Basin, resulting in southwest flow aloft and a
continuation of afternoon thunderstorms across the mountains.  700
mb temps warm a bit on Thursday, then another warm another 4-6
degC on Friday, resulting a nice warming trend at the surface and
a return to more seasonable temperatures, even above normal by
Friday with mid 80s across the southeast plains. Enough low level
moisture should be in place across the plains for some of the
afternoon storms to survive the trek east out of the mountains and
off the Palmer Divide and Raton Mesa. Will keep low PoPs in place
to account for this each afternoon/evening. Instability remains
fairly limited so main impacts would be gusty winds and some
lightning.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 316 PM MDT Sat May 25 2019

Quiet weather expected across the terminals through Sunday
evening, with VFR conditions expected and no precipitation. High
resolution models develop some fog along the east side of the
Palmer Divide, and early runs brought the fog into the COS metro
area, perhaps as far west as the airport. However, recent trends
have backed off so will remove the TEMPO group for fog. Evening
shifts will watch the trends, especially if convection to the east
can send a gustfront west up the slope of the Palmer Divide which
would increase the coverage and westward push of any fog that
develops. Otherwise expect drainage winds through mid morning and
no aviation impacts. By Sunday afternoon southeast to south winds
will once again increase at PUB and COS, gusting 20-25 kts. At
ALS expect similar afternoon winds as Saturday, with southwest
winds gusting 25 kts or so.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SCHLATTER
LONG TERM...SCHLATTER
AVIATION...SCHLATTER
Hazardous weather outlook, May 25, 11:34 AM MDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
1134 AM MDT Sat May 25 2019

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1134 AM MDT Sat May 25 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight
A few severe thunderstorms are possible after 3 PM through early
evening across the far southeastern plains. The best chance for
severe thunderstorm activity will be east of a line from Eads to
Las Animas to Kim. The primary threat will be hail up to the size
of ping pong balls and wind gusts to 60 mph. The storms should
move east into Kansas by early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Scattered thunderstorms are expected over the far southeast plains
Sunday afternoon and evening, and there will be the possibility of a
few severe storms, with hail the size of golf balls, wind gusts in
excess of 60 mph, and an isolated tornado cannot be ruled out.
Isolated to scattered thunderstorms are expected over and near the
mountains Sunday afternoon and evening, with the main storm risks
being lightning and gusty outflow winds.

On Monday and Tuesday, isolated to scattered thunderstorms are
expected over the mountains.  Then on Wednesday, isolated to
scattered storms will be possible from about the Interstate 25
corridor and westward. Thursday and Friday, storm coverage is
forecast to mainly be over the mountains.  The main storm risks will
be lightning and gusty outflow winds.

Showers and thunderstorms will be capable of producing light snow
accumulations at times over the high mountain peaks, especially
Monday through Wednesday when the temperatures will be coolest.

.SPOTTER INFORMATION STATEMENT...
Weather conditions that meet reporting criteria for spotters will be
possible over the far southeastern plains generally after 3 pm
this afternoon.

In the hours before

Special weather statement, May 25, 2:23 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
223 PM MDT Sat May 25 2019

COZ099-252115-
Springfield Vicinity/Baca County CO-
223 PM MDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND EASTERN BACA
COUNTIES UNTIL 315 PM MDT...

At 223 PM MDT, Doppler radar was tracking a strong thunderstorm over
Campo, or 18 miles south of Springfield, moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Springfield, Walsh, Vilas, Campo, Two Buttes and Stonington.

LAT...LON 3699 10234 3699 10243 3708 10286 3765 10252
      3765 10238 3751 10204 3720 10204
TIME...MOT...LOC 2023Z 220DEG 43KT 3714 10258

KTS
Local storm report, May 25, 2:59 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             5 NNE CAMPO             37.17N 102.54W
05/25/2019  E1.00 INCH       BACA               CO   PUBLIC

&&

RMG
Local storm report, May 25, 3:29 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       1 WNW WALSH             37.39N 102.29W
05/25/2019  M0.87 INCH       BACA               CO   TRAINED SPOTTER

            SPOTTER REPORTED 3/4 INCH HAIL.

&&

RMG
Special weather statement, May 25, 3:31 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Sat May 25 2019

COZ098-099-252215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
331 PM MDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 415 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm over
Walsh, or 12 miles southwest of The Saunders Elevator, moving
northeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsh and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3723 10219 3734 10243 3775 10227 3762 10204
      3734 10204
TIME...MOT...LOC 2131Z 216DEG 15KT 3738 10224

KTS
Special weather statement, May 25, 3:33 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
333 PM MDT Sat May 25 2019

COZ099-252215-
Springfield Vicinity/Baca County CO-
333 PM MDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 415 PM
MDT...

At 333 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 9 miles southwest of Springfield, moving northeast at
20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springfield and Vilas.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3722 10274 3732 10288 3761 10272 3737 10236
TIME...MOT...LOC 2133Z 214DEG 16KT 3732 10275

KTS
Special weather statement, May 25, 3:42 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Sat May 25 2019

COZ099-252230-
Springfield Vicinity/Baca County CO-
342 PM MDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BACA COUNTY UNTIL
430 PM MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Black Mesa Park, or 18 miles northwest of Boise
City, moving north at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3730 10280 3727 10247 3699 10259 3700 10287
TIME...MOT...LOC 2139Z 196DEG 36KT 3689 10277

Heavener

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:01 PM MDTSpecial Weather StatementPUBBaca44 min
May 25, 2:23 PM MDTSpecial Weather StatementPUBBaca52 min
May 25, 2:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 25, 2:59 PM MDTSevere Thunderstorm WarningPUBBaca31 min
May 25, 3:31 PM MDTSpecial Weather StatementPUBBaca44 min
May 25, 3:33 PM MDTSpecial Weather StatementPUBBaca42 min
May 25, 3:42 PM MDTSpecial Weather StatementPUBBaca48 min
May 25, 3:43 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 25, 4:30 PM MDTSpecial Weather StatementPUBBaca45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.